On Sunday, I got my menstrual cycle. For anyone who has been reading this for some time, it has undoubtedly come up that due to the lovely drug Depo Provera, I have not had a period in 12 years.
That's right. Over a decade with not a single drop of blood.
And thanks to my new and improved eating habits, I came home Sunday after a day of running errands... to find blood on my pants. Not the outside... it was a little - it was a lot - weird. And I hate it. I always hated but now, after 12 years, that is more awful than one could think.
I usually have a high tolerance for pain. I don't like this at all... although now that I think about it, I haven't taken anything for it - Aleve, Motrin, anything heavier... gods know, I have narcotics left over from the back thing. But I don't want to take medication. I hated being on it when my back was screwed up.
I called my gynocologist to make sure that I was right in thinking that the sudden weight loss is responsible for this. I also wanted to ask if there was a good chance that this would disappear when I reached my better weight. He confirmed the former and thinks that the latter is the case. I hope so. I have seriously think if this is worth it. (Any man reading this should NOT think about commenting, since you would not have a clue. A single clue. So don't even consider it.)
My menstrual cycle was so brutal that I typically missed two days of work per month. I typically have severe cramps, nausea, headaches, breast soreness (rarely, but bad when it happened), severe lassitude, decreased appetite, feeling depressed. Imagine having that 13 times per year. Seeing that go was the best thing ever.
Do I really want to deal with this?
I don't know. I still went to the gym tonight, for yoga but the instructor called out a few hours before. I used the treadmill again, much to my femoral muscles... they were still sore from Monday's workout. For now, I am hanging in there. We'll see what happens. (I had my Depo shot today. In a perfect world I will wake up and not have my cycle any more!)